# SDR SWAA2022051095656

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 147A750117
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 867+2; BS 867+6. / [01] COMPLETED STEPS 1 AND 2; EVALUATION AND REMOVAL OF CORROSION.;[02] FOUND SRM 53-00-53-1A-2 APPLICABLE FOR ALLOWABLE DAMAGE LIMITS OF FLOOR TO SIDEWALL SUPPORT;[03] VERIFIED CORRECTIVE ACTION 2. COMPLETED STEP 1 AND 2;[04] OK TO APPLY CHEMICAL CONVERSION AND PRIMER;[05] OKAY TO APPLY CHEMICAL CONVERSION AND PRIMER GIVEN.;[06] APPLIED CHEMICAL CONVERSION ON BLENDED AREA IAW AMM 51-21-41-370-802 AND APPLIED PRIMER ON BLENDED AREA IAW AMM 51-21-72-370-804;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] OK TO INTALL;[09] NO OK TO INSTALL ON THIS FAULT; THIS COMPONENT IS NOT REMOVED AND REINSTALLED ON THIS CARD.;[10] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q0049QGG;[11] VERIFIED WILL BE ACCOMPLISHED ON CARD TTG8Q0049QGG
